Given a quadratic extension L/K of fields and a regular alternating space (V; f) of finite dimension over L, we classify K-subspaces of V which do not split into the orthogonal sum of two proper K-subspaces. This allows one to determine the orbits of the group Sp_L(V; f) in the set of K-subspaces of V.

Bartolone Claudio, Vaccaro Maria Alessandra (1999). The action of the symplectic group associated with a quadratic extension of fields. JOURNAL OF ALGEBRA, 220, 115-151 [10.1006/jabr.1999.7921].

The action of the symplectic group associated with a quadratic extension of fields

Bartolone Claudio;Vaccaro Maria Alessandra
1999-01-01

Abstract

Given a quadratic extension L/K of fields and a regular alternating space (V; f) of finite dimension over L, we classify K-subspaces of V which do not split into the orthogonal sum of two proper K-subspaces. This allows one to determine the orbits of the group Sp_L(V; f) in the set of K-subspaces of V.
Settore MAT/03 - Geometria
Bartolone Claudio, Vaccaro Maria Alessandra (1999). The action of the symplectic group associated with a quadratic extension of fields. JOURNAL OF ALGEBRA, 220, 115-151 [10.1006/jabr.1999.7921].
File in questo prodotto:
File Dimensione Formato  
Journal_of_Algebra_1999.pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 200.58 kB
Formato Adobe PDF
200.58 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/412697
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact